RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Archive
Impact factor
Subscription

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Diskretn. Anal. Issled. Oper.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Diskretn. Anal. Issled. Oper., 2015, Volume 22, Number 1, Pages 51–63 (Mi da806)  

This article is cited in 1 scientific paper (total in 1 paper)

Full detecting tests for Boolean functions for local linear faults of circuits' inputs

E. V. Morozov, D. S. Romanov

Lomonosov Moscow State University,1 Leninskie gory, 119992 Moscow, Russia

Abstract: Let a linear conglutination of variables in Boolean functions be a substitution of a linear function depending on these variables for them. The conglutination is local if all conglutinated variables are situated next to each other. Complete and single detecting tests are studied. Bibliogr. 5.

Keywords: test, Boolean function, conglutination.

DOI: https://doi.org/10.17377/daio.2015.22.457

Full text: PDF file (290 kB)
References: PDF file   HTML file

English version:
Journal of Applied and Industrial Mathematics, 2015, 9:2, 263–270

Bibliographic databases:

UDC: 519.718
Received: 11.07.2014

Citation: E. V. Morozov, D. S. Romanov, “Full detecting tests for Boolean functions for local linear faults of circuits' inputs”, Diskretn. Anal. Issled. Oper., 22:1 (2015), 51–63; J. Appl. Industr. Math., 9:2 (2015), 263–270

Citation in format AMSBIB
\Bibitem{MorRom15}
\by E.~V.~Morozov, D.~S.~Romanov
\paper Full detecting tests for Boolean functions for local linear faults of circuits' inputs
\jour Diskretn. Anal. Issled. Oper.
\yr 2015
\vol 22
\issue 1
\pages 51--63
\mathnet{http://mi.mathnet.ru/da806}
\crossref{https://doi.org/10.17377/daio.2015.22.457}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=3408338}
\elib{http://elibrary.ru/item.asp?id=23133999}
\transl
\jour J. Appl. Industr. Math.
\yr 2015
\vol 9
\issue 2
\pages 263--270
\crossref{https://doi.org/10.1134/S1990478915020118}


Linking options:
  • http://mi.mathnet.ru/eng/da806
  • http://mi.mathnet.ru/eng/da/v22/i1/p51

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. M. A. Alekhina, O. A. Logvina, “Nenadezhnost skhem pri slipaniyakh vkhodov elementov”, PDM. Prilozhenie, 2016, no. 9, 98–100  mathnet  crossref
  • Дискретный анализ и исследование операций
    Number of views:
    This page:145
    Full text:40
    References:17
    First page:10

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2020